# SDR YENA2023120601549

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 4,369 hours, 1,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA. 'FOUL ODOR LIKE SWEATY SOCKS DURING INITIAL CLIMB AND MUCH WORSE FROM TOP OF DESCENT UNTIL LANDING ONCE BLEEDS SWITCHED TO APU AIR SMELLED LIKE WATER FROM A GARDEN HOSE; ACCOMPLISHED DETAIL INSP OF APU AND ENG 1+ENG 2. ACCOMPLISHED IDLE RUN WITH APU ON CYLED AIR SOURCES NO ODOR DETECTED. ACCOMPLISHED EFIM TASK FOR ODOR OK FOR SERVICE.'
